Asymptotic behaviour of solutions to nonlinear parabolic equations with variable viscosity and geometric terms
MetadataShow full metadata
In this paper we study the asymptotic behaviour of solutions of certain nonlinear parabolic equations with variable viscosity and geometric terms. We generalize the results on the large time behaviour and vanishing viscosity limits obtained earlier for planar Burgers equation by Hopf  Lighthill  and others. For several classes of systems of equations we derive explicit solution for initial value problem with different types of initial conditions and study large time behaviour of the solutions and its asymptotic form. We derive the simple hump solutions and N-wave solutions as its asymptotes depending on the conditions on the data and derive Lp decay estimates for solutions and show that they depend on the variable viscosity coefficient and geometric terms. We also analyse the small viscosity limit of these solutions.
CitationJoseph, K. T. (2007). Asymptotic behaviour of solutions to nonlinear parabolic equations with variable viscosity and geometric terms. Electronic Journal of Differential Equations, 2007(157), pp. 1-23.
This work is licensed under a Creative Commons Attribution 4.0 International License.